# SDR MTNA20210128001

- Difficulty date: January 28, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 39,286 hours, 37,543 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM ASYMMETRY IN CRUISE FLIGHT. FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT THE SCHEDULED ARRIVAL AIRPORT. MAINTENANCE FOUND TRIM INDICATOR CIRCUIT BREAKER TRIPPED. RESET CIRCUIT BREAKER AND SYSTEM OPERATIONALLY CHECKED GOOD. MAINTENANCE PERFORMED GENERAL VISUAL INSPECTION OF WIRING AND CONNECTIONS IN THE TAIL AND AT THE PITCH TRIM ACTUATORS WITH NO DISCREPANCIES FOUND.
